# SDR SWAA2025060264390

- Difficulty date: April 25, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 VAPOR BARRIER IS CRACKED AT LBL30 WL140<[01] L/H BS663 VAPOR BARRIER; CRACK AT LBL30 WL140; WAS REPAIRED IAW SRM 51-70-04-2R-10.
